# SDR WRLA20100518357

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 62,924 hours, 11,931 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N6A67137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DURING C01 CHECK, FOUND LONGERON CORROSION AT STA 6-90 L-47L, NRC U05051 ISSUED.  REPAIRED THE CORROSION AREA AT STA 6-90 L47L IAW MD-11 SRM 53-00-05 REPAIR 1 FIGURE 202 REV 43, COND SATISFACTORY.
